# SDR AALA20001041

- Difficulty date: June 15, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT HORIZONTAL CORRODED ON TOP REAR SPAR CHORD 20 INCHES FROM INBOARD END.  INSTALLED DOUBELR PER ESO 11697, DATED 6-13-2000.  (M)
